# SDR SWIA202161248

- Difficulty date: June 25, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: AD 2019-08-04/02 40000 FC - COMPLY WITH PARAGRAPH (J) OF AD 2019-08-04 BY:  (J)(1) DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FORWARD FACE OF THE FUSELAGE STATION (FS) 621 PRESSURE BULKHEAD, IN ACCORDANCE WITH AWL 53-61-153 OF BOMBARDIER TR 2B-2187, DATED JUNE 22, 2011, TO APPENDIX BÂ€“AIRWORTHINESS LIMITATIONS, OF PART 2 OF THE BOMBARDIER CL-600-2B19 MRM.  (J)(2) MODIFYING THE RPB AND DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FS 621 PRESSURE BULKHEAD WEB, IN ACCORDANCE WITH BOMBARDIER REPAIR ENGINEERING ORDER (REO) 601R-53-61-1240, REVISION D, DATED OCTOBER 31, 2016. AND MARKING THIS CAMP AS "STRUCTURAL REPAIR," WHICH WILL GENERATE AN RA FOR TRACKING THE SDIR FOR THIS REO ON THIS AIRPLANE, PART NUMBER:   - , SERIAL NUMBER: 7540, POSITION:     (C-CHECK RO 9-30-21)    COMPLIED WITH PARAGRAPH (J) OF AD 2019-08-04 BY: (J)(1) DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FORWARD FACE OF THE FUSELAGE STATION (FS) 621 PRESSURE BULKHEAD, IN ACCORDANCE WITH AWL 53-61-153 OF BOMBARDIER TR 2B-2187, DATED JUNE 22, 2011, TO APPENDIX BÂ€“AIRWORTHINESS LIMITATIONS, OF PART 2 OF THE BOMBARDIER CL-600-2B19 MRM. (J)(2) MODIFYING THE RPB AND DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FS 621 PRESSURE BULKHEAD WEB, IN ACCORDANCE WITH BOMBARDIER REPAIR ENGINEERING ORDER (REO) 601R-53-61-1240, REVISION D, DATED OCTOBER 31, 2016. / AND; MARKING THIS CAMP AS "STRUCTURAL REPAIR," WHICH WILL GENERATE AN RA FOR TRACKING THE SDIR FOR THIS REO ON THIS AIRPLANE. COMPLIED WITH SERIAL NUMBER 7540. REF REO 601R-53-61-1240 REV -D DATED 2016-10-31 & REO 601R-53-61-7698 REV -- DATED 2021-08-17. COMPLIED WITH TASK CARD 51-900-1003-SKY
